Riesz transforms and multipliers for the Bessel-Grushin operator

Alejandro J. Castro, Víctor Almeida, Jorge J. Betancor, Kishin Sadarangani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)51-106
JournalJournal d'Analyse Mathematique
Volume128
Publication statusPublished - 2016

Cite this

Castro, A. J., Almeida, V., Betancor, J. J., & Sadarangani, K. (2016). Riesz transforms and multipliers for the Bessel-Grushin operator. Journal d'Analyse Mathematique, 128, 51-106.

Riesz transforms and multipliers for the Bessel-Grushin operator. / Castro, Alejandro J.; Almeida, Víctor; Betancor, Jorge J.; Sadarangani, Kishin .

In: Journal d'Analyse Mathematique, Vol. 128, 2016, p. 51-106.

Research output: Contribution to journalArticle

Castro, AJ, Almeida, V, Betancor, JJ & Sadarangani, K 2016, 'Riesz transforms and multipliers for the Bessel-Grushin operator', Journal d'Analyse Mathematique, vol. 128, pp. 51-106.
Castro AJ, Almeida V, Betancor JJ, Sadarangani K. Riesz transforms and multipliers for the Bessel-Grushin operator. Journal d'Analyse Mathematique. 2016;128:51-106.
Castro, Alejandro J. ; Almeida, Víctor ; Betancor, Jorge J. ; Sadarangani, Kishin . / Riesz transforms and multipliers for the Bessel-Grushin operator. In: Journal d'Analyse Mathematique. 2016 ; Vol. 128. pp. 51-106.
@article{77197f1915c84ab99ff0f559497cbe92,
title = "Riesz transforms and multipliers for the Bessel-Grushin operator",
author = "Castro, {Alejandro J.} and V{\'i}ctor Almeida and Betancor, {Jorge J.} and Kishin Sadarangani",
year = "2016",
language = "English",
volume = "128",
pages = "51--106",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",

}

TY - JOUR

T1 - Riesz transforms and multipliers for the Bessel-Grushin operator

AU - Castro, Alejandro J.

AU - Almeida, Víctor

AU - Betancor, Jorge J.

AU - Sadarangani, Kishin

PY - 2016

Y1 - 2016

M3 - Article

VL - 128

SP - 51

EP - 106

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

ER -